International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064




Downloads: 112

Research Paper | Mathematics | India | Volume 3 Issue 7, July 2014


Common Fixed Point for Intimate Mappings in Banach Space

Raghu Nandan Patel [8] | Damyanti Patel [4]


Abstract: In this paper, common fixed point theorem for intimate mapping in Banach space are obtained. The presented results in this paper generalize and improve the corresponding results of Savita [6].


Keywords: Intimate mapping, compatible mapping of type A


Edition: Volume 3 Issue 7, July 2014,


Pages: 559 - 561


How to Cite this Article?

Raghu Nandan Patel, Damyanti Patel, "Common Fixed Point for Intimate Mappings in Banach Space", International Journal of Science and Research (IJSR), Volume 3 Issue 7, July 2014, pp. 559-561, https://www.ijsr.net/get_abstract.php?paper_id=20141110

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'mapping'

Downloads: 0

Research Paper, Mathematics, India, Volume 11 Issue 7, July 2022

Pages: 385 - 387

Fixed Point Results for Parametric Metric Space

Arun Kumar Garg [2] | Satyendra Ahirwar

Share this Article

Downloads: 0

Research Paper, Mathematics, India, Volume 11 Issue 8, August 2022

Pages: 677 - 680

Fixed Point for Contraction Mapping in Complete Parametric B Metric Space

Arun Kumar Garg [2] | Bharti Mishra [4]

Share this Article


Top